My husband has been on flecainide for A-Fib for about 5 years. He regularly sees his GP, Cardiologist, and Urologist for headaches, severe allergies with drainage (he went on weekly shots a year ago), sleeplessness (tried the CPAP), general body weakness, flushing, incontinence, erectile disfunction, and the facial paralysis I asked in my question. The other symptoms have been listed by others but the facial paralysis I have not seen. Trusting the advise of the cardiologist, we did not research the drug until recently and were shocked. Afraid to discontinue the drug for fear of a stroke, we have to wait for an appointment next month with the cardiologist.
No responses have yet been posted. Add your response to this question.
- Flecainide Information for Consumers
- Flecainide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flecainide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2009 • 1 answer
Posted 5 Oct 2013 • 1 answer
Posted 18 Sep 2014 • 2 answers
Posted 16 Mar 2017 • 0 answers
Posted 20 Jun 2017 • 0 answers